# SDR DALA2024021201992

- Difficulty date: February 11, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 98,999 hours, 21,158 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Unknown
- Location: L1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 DOOR 1L DOES NOT APPEAR TO OPEN FULLY + SLIDE PANEL DROOPS. CORRECTIVE ACTION: PERFORMED VISUAL INSPECTION OF 1L DOOR. 1L DOOR OPERATES NORMAL PER B767 AMM 52-11. NO FAULTS NOTED. OK FOR SVC. (5399212)
